Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Hands tingles after getting up. Rashes pop up all over body. Hard to pee and pop. Any solution?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
My left and right hand in the morning after I get up is always tingeling and locks up I can't move my fingers also iam havin rashes pop up all over my body and I have a lot of swollin glads another things is its hard for me to pee and poop this is all happening after months of oxycodene abuse and iam currently. Taking subboxone
Posted Tue, 24 Jul 2012 in Skin Hair and Nails
Answered by Dr. Aparna Kohli 2 hours later
Thanks for writing in.
I think we are looking at 2-3 concurrent conditions and I would like to explain in detail.
a. As far as the rash, constipation and difficulty in urination is concerned, they could all be side effects of the suboxone that you are taking. Suboxone contains buprenorphine which is known to cause these side effects. Unfortunately, this effect will persist and not get better with time.
b. The swollen glands could be due to the allergy or an infection. We would need a complete blood count to rule out an infection. For this, I would suggest you see your general physician so that the swollen glands can be examined and appropriate testing can be done
c. The tingling in the hands can simply be because of sleeping in an abnormal position. Try sleeping straight on your back for 1 night and see if it improves. If it doesnt become ok, we'll have to look for alternative causes.

Please speak with your physician about alternatives to suboxone.
I hope I have addressed your concerns. Let me know if I can be of any more help
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor